# SDR 96ZZZM1105

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND CORROSION DAMAGE ON THE LOWER EDGE OF THE FUSELAGE SKIN PANEL JUST FORWARD OF LONGERON 24 CLEVIS AND RUNNING FORWARD FOR ABOUT 32 INCHES AT STATION 850.  CORROSION WAS CUT OUT AND INSTALLED TWO 40 BY 8.5 INCHES .100 AISI 3011/2H MIL-S-5059 DOUBLERS.  ALSO, INSTALLED A 33.2 BY 2.0 INCH .200 2024-T3 FILLER IAW EO 9510061.  8110-3 ISSUED BY DER SW-713.  (M)
